# SDR ABXA040263

- Difficulty date: July 7, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N812AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46126
- Aircraft time: 58,799 hours, 26,126 cycles
- Engine: Pwa JT3D*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 56150401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED AT MOST FORWARD FASTENER HOLES. FABRICATED REPAIR PARTS IAW REA D853-49975MR. ALODINED AND PRIMED IAW SRM 51-1-8. INSTALLED IAW SRM 51-1-20B.
